# SDR VNAA2016070500009

- Difficulty date: July 5, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 3,353 hours, 3,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON WITH SWITCH IN ARM POSITION.  CREW RESET CIRCUIT BREAKER CBP-2 U3 AND THE ACFT CONTINUED SERVICE.
